Anabolics
Search More Than 6,000,000 Posts
Results 1 to 10 of 10
  1. #1
    john cif is offline New Member
    Join Date
    Feb 2004
    Location
    california
    Posts
    10

    im getting water weight from winny

    ive been on prop and eq for 7 weeks and i have gotten some pretty decent gains. I just started taking winstrol zambon amps,but recently my skin has become soft and i feel mushy.i have only been taking about 100mgs a week of prop because i dont want the bloat.can i gain water weight from the zambons .What should i do here.

  2. #2
    Dally's Avatar
    Dally is offline The Dally Lama
    Join Date
    May 2004
    Location
    FULLY NUDE!!!...call me!
    Posts
    3,734
    nope .. or at least you shouldn't.
    The prop is probably starting to bloat you up. Get some anti'e's and run em.

    You should have em anyways and that'll help you out man.

    GL

  3. #3
    KAEW44's Avatar
    KAEW44 is offline Senior Member
    Join Date
    Mar 2004
    Location
    Texas
    Posts
    1,673
    Winstrol is known for hardness and ripped look, the watery bloat could be from the other stuff.

  4. #4
    SwoleCat is offline AR Hall of Fame
    Join Date
    Dec 2002
    Posts
    25,778
    Winny doesn't make you hold any water, something else is the culprit.

    ~SC~

  5. #5
    TheMudMan's Avatar
    TheMudMan is offline Retired~ AR-Hall of Famer
    Join Date
    Apr 2003
    Posts
    10,724
    100mg of Prop a week........ You are shutting yourself down for 100mg per week.

    How much EQ are you running a week?

  6. #6
    zx7racing's Avatar
    zx7racing is offline Senior Member
    Join Date
    Apr 2003
    Location
    TEXAS
    Posts
    1,018
    exactly- youre sorta swapping your natural level of test per wk for prop? what are you taking like 15mg per day?



    Quote Originally Posted by TheMudMan
    100mg of Prop a week........ You are shutting yourself down for 100mg per week.

    How much EQ are you running a week?

  7. #7
    Dally's Avatar
    Dally is offline The Dally Lama
    Join Date
    May 2004
    Location
    FULLY NUDE!!!...call me!
    Posts
    3,734
    Quote Originally Posted by zx7racing
    exactly- youre sorta swapping your natural level of test per wk for prop? what are you taking like 15mg per day?

    ohh geez I never even saw that !!

    MUDMAN IS THE MAN

    yep, he's right ... like usual!

  8. #8
    john cif is offline New Member
    Join Date
    Feb 2004
    Location
    california
    Posts
    10
    guys if i add moreprop than that a week mt tits hurt like hell even with 40-60mgs of nolva could i just keep the prop at that and ad deca

  9. #9
    SwoleCat is offline AR Hall of Fame
    Join Date
    Dec 2002
    Posts
    25,778
    Crazy......I'd just leave it alone. You are shutting down your natural HPTA for NOTHING in return. I.E. spending money to lower your test.

    Wow.

    ~SC~

  10. #10
    kronik is offline Senior Member
    Join Date
    Apr 2004
    Posts
    1,993
    Quote Originally Posted by john cif
    guys if i add moreprop than that a week mt tits hurt like hell even with 40-60mgs of nolva could i just keep the prop at that and ad deca
    Looks like you are extremely prone to gyno. Try adding some armidex to prevent aromatization, along with the nolva, or do like Swole said just forget the cycle altogether because at your dosages you not doing any good anyway...

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •